... For instance will it make me sleepy, agitated, etc
Prednisone can cause all sorts of side effects, but that doesn't mean you will experience any. While I was on prednisone I did get agitated and a little nervous, but seemed to have a lot of energy. Also, you should know that prednisone may decrease your ability to fight infection. Try to stay away from people who are sick and wash your hands often while you are taking it. I hope all works out for you.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Nov 2010 • 11 answers
Posted 30 Sep 2012 • 2 answers
Posted 12 Apr 2014 • 2 answers
Posted 31 Mar 2015 • 1 answer
I'm getting prepared to start taking Xolair in 3 weeks for chronic hives. Has anyone had any of the?
Posted 29 Jun 2016 • 1 answer